# SDR CALA2013100891863

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 73,197 hours, 10,170 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Battery
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL SHUTOFF VALVE BATTERY STATUS MSG.  DEF IAW MEL.  ACCOMPLISHED FIM 28-22 TASK 842, REPLACED ENG FUEL SPAR VALVE BATTERY IAW MM. OPERATIONS TESTED IAW MM, OPERATIONS NORMAL.
